You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1959/6/1
A note on Fourier series of functions of an infinite number of variables
Download
PDF
- A note on Fourier series of functions of an infinite number of variables
Article
Original scientific text
Title
A note on Fourier series of functions of an infinite number of variables
Authors
Julian Musielak
1
Affiliations
Poznań, Poland
Annales Polonici Mathematici
1959/6/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
69-73
Main language of publication
English
Published
1959
Exact and natural sciences
mathematics